Main Conference Program

Main Conference Program

4:30 p.m. – 4:50 p.m.

Exploring the Current State of NP Practice in Acute Care

Thomas W. Barkley, Jr., PhD, ACNP-BC, ANP, FAANP

4:50 p.m. – 6:00 p.m.

Opening Keynote Address

Listen, Learn, Lead!

Susan Corbridge, PhD, ACNP-BC, FAANP, FCCP, FAAN

6:00 p.m. – 8:00 p.m.

Welcome Reception and Grand Opening of Exhibits

6:00 a.m.

Conference Registration Opens

6:30 a.m. - 7:30 a.m.

Continental Breakfast with Exhibitors - Refereed Poster Session 1 (Streaming throughout the Conference)

7:30 a.m. - 8:45 a.m.

General Session 1

Acute Care Infectious Diseases Update 2024

Thomas W. Barkley, Jr., PhD, ACNP-BC, ANP, FAANP

1.25 contact hours (which includes 0.75 hours of pharmacology)

8:45 a.m. - 10:00 a.m.

General Session 2

Turning Heart Failure into Heart Success: The Importance of Medication Optimization

Jennifer Kliner, MSN, ACNP-BC

1.25 contact hours (which includes 1.0 hour of pharmacology)

10:00 a.m. - 10:30 a.m.

Break - Exhibits - Refereed Poster Session 1 (Streaming throughout the Conference)

10:30 a.m. - 11:45 a.m.

General Session 3

Hot Topics in Pulmonology: Update on Sepsis and Ventilatory Management

Robert A. Balk, MD, MACN, MCCM, FCCP

1.25 contact hours (which includes 0.75 hours of pharmacology and 0.5 hours of advanced procedures)

11:45 a.m. - 1:00 p.m.

Lunch on Own

1:00 p.m. - 2:15 p.m.

General Session 4

What’s Moving and Shaking in Neurocritical Care?

Susan Yeager, DNP, ACNP-BC, CCRN, FNCS

1.25 contact hours (which includes 0.75 hours of pharmacology and 0.5 hours of advanced procedures)

2:15 p.m. - 2:45 p.m.

Break - Exhibits - Refereed Poster Session 1 (Streaming throughout the Conference)

2:45 p.m. - 4:00 p.m.

General Session 5

Challenging Cases in Trauma

Reasheal Watts, MSN, AGACNP-BC
Atefeh Djavid, MSN, AGACNP-BC
Jessica Kim, DNP, AGACNP-BC

1.25 contact hours (which includes 0.75 hours of pharmacology and 0.5 hours of advanced procedures)

4:00 p.m. - 5:15 p.m.

General Session 6

A Case-Based Approach to Nutritional Support in the Acutely Ill

Daria Ruffolo, DNP, ACNP-BC, CCRN 

1.25 contact hours (which includes 1.25 hours of pharmacology and 0.5 hours of advanced procedures)

5:15 p.m.

Adjourn

6:00 a.m.

Conference Registration Opens

6:30 a.m. - 7:30 a.m.

Continental Breakfast with Exhibitors - Refereed Poster Session 2 (Streaming throughout the Conference)

7:30 a.m. - 8:45 a.m.

General Session 7

Emergencies in the Oncology Patient: What NOT to Miss!

Eric Zack, DNP, ACNP-BC, AOCN, BMTCN

1.25 contact hours (which includes 0.75 hours of pharmacology)

8:45 a.m. - 10:00 a.m.

General Session 8

Advanced Practice Scope of Practice: Are You Compliant?

Ruth Kleinpell, PhD, ACNP-BC, FAAN, FAANP, FNAP, MCCM

1.25 contact hours (which includes 0.25 hours of pharmacology)

10:00 a.m. - 10:30 a.m.

Break - Exhibits - Refereed Poster Session 2 (Streaming throughout the Conference)

10:30 a.m. - 11:45 a.m.

General Session 9

Update on Trauma Resuscitation: Damage Control Care and Indications for Transfusion Therapy

Daria Ruffolo, DNP, ACNP-BC, CCRN

1.25 contact hours (which includes 0.75 hours of pharmacology and 0.25 hours of advanced procedures)

11:45 a.m. - 1:00 p.m.

Lunch on Own

1:00 p.m. - 2:15 p.m.

General Session 10

‘Liver Let Die’: The Rapid Escalation of Liver Failure

Lynn Kelso, DNP, ACNP-BC, FCCM, FAANP

1.25 contact hours (which includes 0.5 hours of pharmacology)

2:15 p.m. - 2:45 p.m.

Break - Exhibits - Refereed Poster Session 2 (Streaming throughout the Conference)

2:45 p.m. - 4:00 p.m.

General Session 11

The Latest in Nephrology: From AKI to What’s Next

Jeffrey J. Kaufhold, MD, FACP, HEC-C

1.25 contact hours (which includes 0.75 hours of pharmacology)

4:00 p.m. - 5:15 p.m.

General Session 12

Toxicology Tales and Nightmares

Nancy Denke, DNP, ACNP-BC, FNP-BC, FAEN

1.25 contact hours (which includes 1.25 hours of pharmacology)

5:15 p.m.

Adjourn

6:00 a.m.

Conference Registration Opens

6:30 a.m. - 7:30 a.m.

Continental Breakfast with Exhibitors

7:30 a.m. – 8:45 a.m.

GENERAL SESSION 13

Acute Respiratory Failure, ARDS, a Bit of COVID-19, and Others

David P. Gurka, PhD, MD

1.25 contact hours (which includes .75 hours of pharmacology and .5 hours of advanced procedures)

8:45 a.m. - 9:15 a.m.

Acute Care Pharmacology Update 1

Polypharmacy in the Acute Care Patient

Elizabeth VandeWaa, PhD

0.5 contact hours (which includes 0.5 hours of pharmacology)

9:15 a.m. - 9:45 a.m.

Acute Care Pharmacology Update 2

Demystifying Antibiotic Choices, Part 1

Lawrence Carey, Pharm D

0.5 contact hours (which includes 0.5 hours of pharmacology)

9:45 a.m. - 10:00 a.m.

Break

10:00 a.m. - 10:45 a.m.

Acute Care Pharmacology Update 2

Demystifying Antibiotic Choices, Part 2

Lawrence Carey, Pharm D

0.75 contact hours (which includes 0.75 hours of pharmacology)

10:45 a.m. - 11:15 a.m.

Acute Care Pharmacology Update 3

Drug-Drug Interactions With Antibiotics: Avoiding Polypharmacy

Elizabeth VandeWaa, PhD

0.5 contact hours (which includes 0.5 hours of pharmacology)

11:15 a.m. - 11:45 a.m.

Acute Care Pharmacology Update 4

What Else Is New or News in Acute Care Pharmacology 2024?

Lawrence Carey, Pharm D
Elizabeth VandeWaa, PhD

0.5 contact hours (which includes 0.5 hours of pharmacology)

11:45 a.m. - 12:00 p.m.

Conference Summary and Future Directives

Thomas W. Barkley, Jr., PhD, ACNP-BC, ANP, FAANP

0.25 contact hours

12:00 p.m.

Adjourn

In exceptional circumstances beyond the control of the Planning Committee, conference general session titles and/or faculty may be substituted in emergency situations. Any changes will be immediately updated on the conference website.